MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE; TIBIAL PLATE FB SZ 3 RT

EXACTECH, INC. VANTAGE; TIBIAL PLATE FB SZ 3 RT
Model Number 350-12-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 350-22-41, tibial insert fb sz 1 rt 10mm.350-02-01, talar implant sz 1 rt.
 
Event or Problem Description
As reported, during a gastrocnemius-soleus recession under fluoroscopy procedure on this (b)(6) y/o female who is insulin dependent diabetic and has history of post traumatic arthritis, experienced a two part fracture of the medial malleolus occurred during the procedure, and was fixed with a hook plate and bone graft.Surgeon will follow up with an ae check after 3 months to determine if event is resolved.There are no devices to be returned.The clinical study case report form indicates this event is not related to devices and definitely related to procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
(h3) upon review of the available information, there is no evidence that this is a device related problem and there is no allegation against the device.Implantation of a total joint could result pain, infection, or loosening of total joint hardware.The most likely cause of the reported event was a malunion of a fracture which was likely caused by over-reaming during implantation.

Brand Name
VANTAGE
Common Device Name
TIBIAL PLATE FB SZ 3 RT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10458702
Report Number1038671-2020-00506
Device Sequence Number11302680
Product Code HSN
UDI-Device Identifier10885862276193
UDI-Public10885862276193
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number350-12-03
Device Catalogue Number350-12-03
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/18/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date08/27/2020
Supplement Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient Weight86